U.S. doctors online nowAsk doctors free
Kennedale, TX
A 19-year-old female asked:

got spina bifida n got severe constant pain on bottom of left ahoulderblade. toke hydrocodone, flexeril, (cyclobenzaprine hcl) n ibuprofen + daily meds.please help if possibl?

1 doctor answer1 doctor weighed in
Dr. Vikram Patel
Pain Management 37 years experience
Spina bifida: Spina bifida is not likely to be the cause for your pain. Have proper evaluation for this pain. It could be just muscular at your age. It is not a good idea to take opiates at this young age( or any age for that matter) for long time. Hydrocodone is one of the most abused drugs in history. Flexeril (cyclobenzaprine hcl) is a sedative basically and should only be taken in case of acute spasms for short time.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 48-year-old member asked:

Should I take ibuprofen to get rid of pain from eye swelling?

3 doctor answers7 doctors weighed in
Dr. David Kira
Ophthalmology 21 years experience
Maybe: Ibuprofen works fairly well as an analgesic. Just make sure there isn't any acute problems that needs treatment now. Best to be seen by your ophthalmologist just to make sure.
A 37-year-old member asked:

I recently had epidural steroid injection and I have a burning pain in groin. Is this normal?

4 doctor answers5 doctors weighed in
Dr. Ron Jones
Family Medicine 45 years experience
Yes: Within reason. The injection itself may initially irritate the tissues around the nerve and the nerve itself. Especially if you had what is called a transforaminal injection. It sounds as if your injection was given around the 3rd lumbar nerve, right ?
Las Vegas, NV
A 39-year-old female asked:

Headaches I hadn't experienced feel like migraines for they come with nausea vomiting dizziness weakness also cold toes cold sweats neck pain clammy?

2 doctor answers3 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
See your doctor: These extra symptoms are just more severe migraines. Migraines are the body's warning system. Something is stressing you that is making your migraines more complex. You may have infection, allergic reaction, toxic reaction to food or drug, or some emotional crisis. You need a good medical checkup.
Miami, FL
A 19-year-old male asked:

I have an enlarged lymph node near my jaw. I have earaches and I also feel pain in my legs, arms, feet, and hands. Could it be HIV or some other dise?

3 doctor answers8 doctors weighed in
Dr. Gaston Moran Celayes
Dr. Gaston Moran Celayesanswered
Internal Medicine 26 years experience
Get tested: If you have high risk sexual behavior or use IV illicit drugs, get tested. Don't wait for symptoms because you might not have them until really late. Only one lymph node is not very dangerous but i would have a consultation with the physician to be on the safe side.
A member asked:

My mother is suffering through rheumatoid arthritis and can not walk much and always feels the pain on both the knee joints .?

2 doctor answers4 doctors weighed in
Dr. Fernando Austin
Gastroenterology 46 years experience
Rheumatoid: She should be seen by a rheumatologist and placed on the appropriate medications pain medication and anti-inflammatory medication. Physical therapy may or may not be part of the treatment as well.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.